69120members
363039posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Can Rads make you hyper?

4 REPLIES 4
Highlighted
Member

Re: Can Rads make you hyper?

I tend to agree with Seabreeze, maybe it is relief that you are onto this next stage of treatment?

 

I had 15 plus 5 boosts of rads in March/April and experienced no tiredness whatsoever, then had a massive slump in energy and mood several months down the line. However, I feel that is more to do with my own mental state rather than the rads!

Highlighted
Member

Re: Can Rads make you hyper?

I've now had 12 out of my 15 sessions of radiotherapy, and no sign of any tiredness. I have always been an active person and have been going on walks every day throughout the treatment, including a 5 hour walk yesterday.

Highlighted
Member

Re: Can Rads make you hyper?

Hi,

 

It won't be the physical impact of the rad's but possible there's an element of relief since you've started the next stage of treatment which might be making you feel a tad zippy? Take it easy since while not everyone appears to get fatigue from radio, many/most do with BC, although it tends be be once you've had quite a few sessions.

Maybe it's a positive sign that you'll breeze through without the fatigue? Who knows!

 

I hope it goes well for you

 

Seabreeze

Highlighted
Member

Re: Can Rads make you hyper?

I don't think I felt hyper but I cerainly wasn't tired and have to admit to quite enjoying the experience.

 

Highlighted
Member

Can Rads make you hyper?

Hi all. Day 6 just done, but rather than the expected feeling of tiredness, I'm feeling 'hyper'. Is this something others experienced, maybe I'm still running on adrenalin? Slightly confusing as opposite to what I was told to expect, ie to be exhausted.  Team say my skin is doing well, so Diprobase cream is doing the trick for me. W x